Journal article icon

Journal article

On semidefinite programming relaxations of maximum k−section

Actions


Authors


E. de Klerk More by this author
D.V. Pasechnik More by this author
R. Sotirov More by this author
Journal:
Mathematical Programming B
Volume:
136
Issue:
2
Pages:
253-278
Publication date:
2012
URN:
uuid:64ca2884-53cb-4967-87c4-12aa431cec47
Local pid:
cs:7255

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP